When I was first diagnosed, my doctor put me on Entocort. I was on it for about 6 months or so and just now got off it. I got bad side effects...bad acne, moon face, a little weight gain (not too much), excess white junk all over my mouth, and stretch marks everywhere! It was really annoying having everyone come up to me and ask me if I just got my wisdom teeth pulled out for six freaking months!
I heard it doesn't normally have many side effects for most people. So good luck!
Diagnosed with CD in Jan 07 after going to different doctors for fissures or what I thought were hemmeroids. After getting a colonoscopy they found out I had Crohns. I had no idea what the hell CD was, but once I read up on it, realized I've had mild symptoms since age 12. I'm now 19.
I have mild to moderate CD, and don't have many symptoms other than my 3 fissures, stomach pain after eating, diarreah, bloating, cramping, gastritis on occasion, and then other random health issues that are caused from CD like gingivitis for example.
I'm currently on Cipro and Entocort (3mg/3xday). The Entocort has given me lots of issues. Really puffy cheeks, the inability to lose any weight while working out constantly, lots of acne, weird hair growth, and these random stretch marks on my thighs and breasts. I told my Dr. I thought I had Cushings Syndrome, which is an effect of Entocort, but she doesn't believe me.
This site is great for support.